Testosterone cypionate and Sweating - excessive - from FDA reports
Sweating - excessive is reported only by a few people who take Testosterone Cypionate. We study 141 people who have side effects while taking Testosterone cypionate from FDA. Among them, 1 have Sweating - excessive. Find out below who they are, when they have Sweating - excessive and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 23, 2017
141 people reported to have side effects when taking Testosterone Cypionate.
Among them, 1 person (0.71%) has Sweating - Excessive
Number of reports submitted per year:
Gender of people who have Sweating - Excessive when taking Testosterone Cypionate *:
- female: 0.0 %
- male: 100 %
Top co-used drugs for these people *:
- Percocet (1 person, 100.00%)
- Elavil (1 person, 100.00%)
- Dilaudid (1 person, 100.00%)
- Bupivacaine (1 person, 100.00%)
- Atenolol (1 person, 100.00%)
Top other side effects for these people *:
- Vision Blurred (1 person, 100.00%)
- Rash Erythematous (1 person, 100.00%)
- Pain (1 person, 100.00%)
- Hypoaesthesia (1 person, 100.00%)
- Hypoacusis (1 person, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Sweating - excessive when taking Testosterone cypionate?
Testosterone cypionate has active ingredients of testosterone cypionate. It is often used in testosterone. (latest outcomes from Testosterone cypionate 466 users)
Sweating - Excessive
Sweating - excessive has been reported by people with depression, pain, high blood pressure, multiple sclerosis, rheumatoid arthritis (latest reports from 73,227 Sweating - excessive patients).
Browse all side effects of Testosterone cypionatea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Sweating - excessiveSweating - excessive
Could your condition cause Sweating - excessiveSweating - excessive
What would happen?
Can you answer these questions?
Excessive sweating, especially of my scalp, face, neck to the point that it runs off of my chin. When I walk from a fairly cool room (72 degrees) into a warmer room (80 degrees) the sweat starts rolling out of my hair, going into my eyes!! I'm a 58 year old female and have had this horrible ...
I take a Depo Medrol shot every three months, 81mg, IM. Recently my doctor is now giving me 200mg IM of Testosterone. When I got on line and ask whether I can take these two injections at the same time, there was a warning saying do not. However my arthritis hurts so badly, without this shot, I ...
You may be interested in these reviews
I have Dermatomyositis & I sweat 24 hours a day!!! The only time I get a break is if I don't move around. However, sometimes I sweat sitting still. I was taking 60 mgs of methotrexate once a week & 80 mgs of prednisone every day. But my muscle enzymes were still very high . So now I am ...
I have recently started taking Zoloft for depression and have always had hyperhidrosis. Taking Zoloft has increased my hand and feet sweating almost unbearably. Does anyone else have that problem? Is there anything I can do to minimize the effects? Its embarrassing and irritating. :(
I took a shot last night. I had nightmares, yelling out in my sleep and it is now 4:30 pm and I am on my fourth change of clothing from profuse sweating. I have not felt well today yet I hope for tomorrow to be better. I have taken the Orencia weekly or bi-weekly for a little over a year now. ...
I have a teenage daughter who gets remicade treatments. She is complaining of excessive sweating constantly. Our doctor says its not a side affect. I'm not sure what to do for her. Anyone have a suggestion? She is on it for crohn.
I have had endometriosis for a year now. Officially I have diagnosted a year ago. I sweeting so much that it makes things uncomfortable for me. It seems like I can't control my sweeting. Any advise on how to deal with it ?!